# SDR SIMA953121

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AE
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR6303121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAW - FLT 3798 - DURING THE PROCESS OF PREPARING AIRCRAFT FOR DEPARTURE FROM GATE AREA, SMOKE WAS DETECTED COMING FROM VICINITY OF WINDOW LIGHT AT SEAT 11A.  MAINTENANCE INSPECTED AND FOUND THE WINDOW LIGHT FIXTURE HAD FAILED.  THE LIGHT FIXTURE AND FLUORESCENT BULB WERE REPLACED AND GROUND CHECK GOOD.  ALL WORK IAW PER SAAB AMM.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
